The Stacks Project


Bibliography item: agv

authorAbramovich, Dan and Graber, Tom and Vistoli, Angelo
titleGromov-Witten theory of Deligne-Mumford stacks
year2008
typearticle
eprinttypearXiv
journalAmerican Journal of Mathematics
number5
volume130
eprintmath/0603151
shortjournalAmer. J. Math.
pages1337–1398

BibTeX code

You can use the following code to cite this item yourself.

@article{agv,
  author = {Abramovich, Dan and Graber, Tom and Vistoli, Angelo},
  title = {Gromov-{W}itten theory of {D}eligne-{M}umford stacks},
  year = {2008},
  eprinttype = {arXiv},
  journal = {American Journal of Mathematics},
  number = {5},
  volume = {130},
  eprint = {math/0603151},
  shortjournal = {Amer. J. Math.},
  pages = {1337--1398},
}